# SDR 2000ZZZX705

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 683
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 684R L31R FILLET SUPPORT ANGLE CRACKED.  REMOVED AND FABRICATED ANGLE IAW DC-8 SRM 51-1-4.  INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 8-24-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
